# SDR F3LA2013020400832

- Difficulty date: January 29, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 31,671 hours, 15,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5348001921795
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FRAME 68 - FRAME 69, STRINGER 23 RT - STRINGER 24 RT, SHEAR PLATE TRAY CRACKED.  R & R SHEAR PLATE TRAY IAW SRM 51-42-11 PARA 6 AND 13.
